Applied Mathematics

Vol.8 No.2(2017), Paper ID 74423, 7 pages

DOI:10.4236/am.2017.82020

 

Magnetic Monopoles

 

Amagh Nduka

 

Departments of Physics and Mathematics, Federal University of Technology, Owerri, Nigeria

 

Copyright © 2017 Amagh Nduka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nduka, A. (2017) Magnetic Monopoles. Applied Mathematics, 8, 245-251. doi: 10.4236/am.2017.82020.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.